Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Suffering with melasma, pigmentation, temporary relief with melacare. Permanent remedy?

hi, i am male 28yrs, i am suffering from like melasma and pigmentation (blackness like butterfly around side of nose ) doctor gave me melacare cream to apply, after a few days it was cured but the problem is when i stopped it comes again, so i was applying once in a 2 days from 5 years i want permanent cure for this what should i do...please help me
Asked On : Tue, 7 Aug 2012
Answers:  1 Views:  234
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Diabetologist 's  Response

melacare cream contains hydroquinone,that help in improving the complexion,by peeling the outer layer of skin and bleaching exposing sensitive layer underneath it
this cream may make your skin dry

do use a moisturiser
use a sunscreen lotion when you go into sun
use this cream only at night
not encouraged when you have pimples
apply mild soap
it is better to avoid such creams ,the benefits are temporary
try to go for natural remedy like neem or tulsi paste

try to rule out other reasons of melasma in men
like hormone imbalances,
family history
application of mustard oil on face
exposure to sun
certain medications etc

Do not use products such as soap, after shave or lotions that irritate your skin, because they may cause the melasma to worsen.
After the melasma clears up, continue wearing sunscreen to help prevent it from reoccurring.

Answered: Wed, 15 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor